Mousa-Abadian, Mohammad, Momeni-Masuleh, Sayed Hodjatollah, Haeri, Mohammad. (1398). Stabilization of linear systems of delay differential equations by the delayed feedback method. نشریه جغرافیا و برنامه ریزی, 7(2), 302-318.
Mohammad Mousa-Abadian; Sayed Hodjatollah Momeni-Masuleh; Mohammad Haeri. "Stabilization of linear systems of delay differential equations by the delayed feedback method". نشریه جغرافیا و برنامه ریزی, 7, 2, 1398, 302-318.
Mousa-Abadian, Mohammad, Momeni-Masuleh, Sayed Hodjatollah, Haeri, Mohammad. (1398). 'Stabilization of linear systems of delay differential equations by the delayed feedback method', نشریه جغرافیا و برنامه ریزی, 7(2), pp. 302-318.
Mousa-Abadian, Mohammad, Momeni-Masuleh, Sayed Hodjatollah, Haeri, Mohammad. Stabilization of linear systems of delay differential equations by the delayed feedback method. نشریه جغرافیا و برنامه ریزی, 1398; 7(2): 302-318.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.